MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE

MEDOS INTERNATIONAL SARL ARTHSCP,4/175_30_JL/STORZ HUB; RIGID ENDOSCOPE
Model Number 242012
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the complaint device was received at the supplier facility and evaluated.It was reported that the optics was not working.Per evaluation findings, this complaint can be confirmed.It was found during evaluation that the distal tip, objective and window were damaged and bent.Further, the image was dark with shadow.The repair was declined; therefore, the device was not restored to the specifications.It was discarded as requested.User mishandling, lack of maintenance, a fall from the customer, excessive force applied and/or hit with another instrument are the most probable root causes of the damages observed.The damaged and bent components would have caused the poor image quality.A manufacturing record evaluation was performed for the finished device serial number (b)(4), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported from (b)(6) that the endoscope device was not working.During in-house engineering evaluation, it was determined that the image on the device was dark with shadow.No additional information was provided.

Brand Name
ARTHSCP,4/175_30_JL/STORZ HUB
Common Device Name
RIGID ENDOSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
MDR Report Key10516300
Report Number1221934-2020-02519
Device Sequence Number3868971
Product Code HRX
UDI-Device Identifier10886705026210
UDI-Public10886705026210
Combination Product (Y/N)N
PMA/510(K) Number
K971996
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242012
Device Catalogue Number242012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date09/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1